# SDR SWAA970248

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND Z-ANGLE CORRODED AT BS 270, BL 0, WL 208 AND FROM RBL 7 TO LBL 5.  REPAIRED PER BOEING SRM.
